Accutane and Laser? Do I have to wait a month after the laser to start Accutane?
Doctor Answers 2
Accutane after laser
Nope, you can start the Accutane whenever, post laser. It won't have an effect. It matters once you start the Accutane, but not before.
Have a question? Ask a doctor
Time between laser procedure and Accutane
I would let the skin heal completely before starting Accutane. With nonablative lasers, it takes about a week maximum, depending on the procedure you had done. Even though it takes some time for the effects of Accutane to build up, it does cause dryness and increased irritation of the skin, both of which are not conducive to proper healing.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.